# SDR 2014FA0000028

- Difficulty date: December 13, 2013
- Submitted: January 17, 2014
- Operation: General aviation
- Aircraft: N6626J
- Make and model: Piper PA 28-180
- Aircraft serial: 284919
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NEAR AFT WING SPAR SPLICE, LOWER WING SKIN, FWD INBD END, LT AND RT.
